one day at a time . . .

The reason it took till 7pm to post my day 3 is I’ve been SO tired. I slept most of the day – the other part I posted like crazy on facebook to get more fundraising going.

So – day 3 is feeling tired from the meds as well as waking up with a bad headache. Took fioricet twice, but it’s just not going away.

Last night I was feeling more junky, I guess that’s good – it means the meds are loosening the thick sticky stuff in my lungs.

Until tomorrow 😉

Advertisements

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s

%d bloggers like this: